# SDR JU82007F00000

- Difficulty date: May 18, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N644KS
- Make and model: Piper PA-44-180
- Aircraft serial: 4496220
- Engine: Lyc O360*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 1908001
- Part serial: 0586
- Condition: Defective
- Location: Fuel Sys
- Part time: 10 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SELECTOR VALVE WAS REPLACED UNDER WARRANTY IN AIRCRAFT.  IMMEDIATELY AFTER INSTALLATION, FUEL SELECTOR FOUND TO OPERATE NORMALLY.  UPON THE ACCUMULATION OF 10.2 HRS.  TIS, THE FUEL SELECTOR VALVE WAS FOUND TO STICK AT EACH DETENT, IE; CROSSFEED, OFF AND NORMAL POSITION.  THE STICKING WAS SO SEVERE, THAT EVEN THE FORCE OF (2) HANDS ON THE SELECTOR VALVE WOULD NOT MOVE THE VALVE OUT OF THE DETENT POSITION.  CAUSE OF PROBLEM IS UNKNOWN, HOWEVER, THIS POSES A SAFETY OF FLIGHT ISSUE DUE TO THE FACT THAT THE VALVE AT TIMES WOULD NOT MOVE OUT OF THE DETENT.  IF THIS VALVE WERE TO STICK DURING AN EMERGENCY, THIS COULD CAUSE THE SELECTOR TO BE STUCK IN THE OFF POSITION.  THIS COULD RESULT IN THE AC OPERATING WITH O
